MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. VICTORY; VICTORY BUTTRESS PLATE, 20MM

GLOBUS MEDICAL, INC. VICTORY; VICTORY BUTTRESS PLATE, 20MM
Model Number 1236.0020
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a victory buttress plate is is found to be backing out against patient bone post-operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that a victory buttress plate migrated out of the patient bone.The provided imaging from (b)(6) 2024 and (b)(6) 2024 shows that the buttress plate was inserted into the vertebral body and migrated anteriorly in the image.It appears that the screw remained inside the buttress plate and the plate and screw migrated together.No determinations could be made as to the cause of the reported issue.

Brand Name
VICTORY
Common Device Name
VICTORY BUTTRESS PLATE, 20MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20579183
Report Number3004142400-2024-00245
Device Sequence Number18305308
Product Code KWQ
UDI-Device Identifier00193982534400
UDI-Public00193982534400
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1236.0020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale